- 03-09-2004, 01:40 AM
(I posted this over at s-ology too, so if you responded to it over there you dont even have to bother reading the rest, just trying to get a wide opinion)
I was just on my first cycle of 500 sust/w for (ended up beeing 6 weeks) about 5 weeks in I noticed some itchy nipples but didnt want to hinder my gains and wasnt sure what exactly gyno symptoms would feel like (I expected more i guess), as I had also shaved around my nips and the hair was starting to grow back in so I thought that might have been causing the feeling, so I held off starting nolva. Problem is....now my nipples are all puffy and sometimes cone shaped,sore and itchy. I started on the nolva when i noticed the visable puffiness,and my last shot that i gave myself was a week ago so I just stopped the cycle right there. Problem is.. I started out at 40mg's for 3 days and didnt notice ****, so I moved it up to 60 for the past 2 and still havnt really seen an improvemant. The nipple doesnt have a lump at all, they just feel and look a little fattier/water filled in the areola area. My question is...what should I do, and can this be cleared up at this point. I was thinking of maybe going to a docs to get his opinion before it gets any worse, but wanted to ask what you guys thought since you know all
- 03-09-2004, 01:43 AM
also I gotta get some advice soon as Im gonna be at the beach with the hunnys in 2 weeks and I dont want to be the guy with the man titties lol (this is really throwing me for a loop because I was really busting my ass and it was really showing
- 03-09-2004, 01:49 AM
Originally Posted by corteztk1982
continue nolva, up the doses if you would like. but it will take time, but you should see results !
03-09-2004, 01:52 AM
I know it wont be gone by then but I was just being hopeful
03-09-2004, 01:53 AM
you think the puffy nipples will go away in time since theres no lump or is it past the point of no return?
03-09-2004, 01:53 AM
IMO u wasted tons of gear and time, if u hade no lump, or even if you did yo
u could have very well continued your cycle with no problems, as long as you keep nolva throughout.
03-09-2004, 01:56 AM
puffy nips "should" go away, but i whole heartedly agree with you stopping your cycle, i woulda done the same.Originally Posted by corteztk1982
you can always run more AAS cycles, but one gyno sets in, its permanent. Although you may have ruined some gear, you may have saved your body and your physique.
03-09-2004, 01:56 AM
actually im pretty satisfied with the gains I got in this short of time. Put on 25lbs but would have probably wanted to get more. this whole tit issue kinda scared me
03-09-2004, 01:59 AM
Originally Posted by CrazyNut
thats exactly what i thought. the amount of gear i "supposedly" wasted (ill just hang onto the extra amps for later, so its not a waste) will be a lot cheaper than gyno surgery and the emotional issues that would come along with tits
03-09-2004, 02:08 AM
I had puffy nipples at the beginning but with nolva it went away, and I sure as hell didn't stop.
03-09-2004, 02:11 AM
yeah but his werent going away, i mean, i have no idea to what stage of what kind of puffy nipples you had. but always err with the side to safety with stuff like this!Originally Posted by sifu
that's just my opinion, everyone has their own !
03-09-2004, 02:16 AM
It took three weeks for mine to go away, but I had no lumps.
03-09-2004, 02:24 AM
- 6'0" 200 lbs.
- Join Date
- Jan 2003
- Rep Power
- Lv. Percent
I have a minor lump, but my nips are completely normal looking.
03-09-2004, 02:26 AM
A lump is definately not good news.
03-09-2004, 02:35 AM
yep, definitely not.Originally Posted by sifu
just keep hitting the nolva ....... up the dosage. give it time, dont be impatient like me and run to the mirror to see every 5 minutes
03-09-2004, 02:39 AM
lol impatient is my way of living
03-09-2004, 02:40 AM
That's not good if you are going to continue using AAS.
03-09-2004, 02:41 AM
im just glad i didnt get a lump or anything...that would suck. btw. when should I start pct with all this nolva dosing lol I was gonna take clomid for pct but wanted to know if this addition of nolva at 60mg's will affect that timing
03-09-2004, 02:42 AM
Start it at normal time, you could even run nolva through the end of your PCT. I would with your ummm problem.
03-09-2004, 03:26 AM
Many times with puffy, fat nipples it can be water retentionand not neccessary gyno. The puffyness should go away with time, but I'm by know means saying that it is not gyno. There is no way to differientiate between the two until a lump appears, so keep taking the nolva. One more main thing is stop pressing and feeling on it. This can irritate the tissue and prolong healing. This is going to sound funny but its an old body building trick. Use some Preparation H on the puffy area's. This will tighten the skin around them. It not a permanent fix but will make you look better on the beach.
03-09-2004, 03:47 AM
thanks man, thats awesome!. I will try that...never even thought of that
03-09-2004, 01:24 PM
Originally Posted by ruffneck
Ditto. I've actually read people doing that and wrapping cerran (sp?) wrap over the same area where they applied Prep H, and said it helped. No idea how or why, but I've read of people saying it works.
Good luck bro.
03-09-2004, 02:22 PM
it sucks because it almost feels like my pecs are shrinking
Similar Forum Threads
- By ralph4u2c in forum SupplementsReplies: 3Last Post: 08-08-2012, 07:11 PM
- By Big Masa in forum General ChatReplies: 20Last Post: 01-26-2003, 02:31 AM
- By shanesurfs in forum General ChatReplies: 13Last Post: 11-07-2002, 07:31 PM
- By Matthew D in forum General ChatReplies: 7Last Post: 10-31-2002, 08:21 AM
- By shady in forum AnabolicsReplies: 22Last Post: 10-25-2002, 01:58 AM